Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking Spasfon for diarrhea, constipation, mucus. No fever. Effect of taking Spasmelan instead?

Hi, I am in India and I have to use Spasfon for intestinal trouble (mixed with hyper acidity and deep caught).As Spasfon is not avalable here they gave me Spasmelan...Please can you tell me about the effect? I ve both diarhea and constipation , a lot of mucus inside,, no fever , pain when I caught, no energie. I me 66 years old, I go back to France in 2 weeks.Thanks for help.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  1241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for your query.
Although anti-spasmodic medication helps with the pain of irritable bowel syndrome, it is not good for chronic use. The reason being that irritable bowel is a problem with abnormal motility of the bowel at the root of the problem, taking a drug that paralyzes the smooth muscle stops the spasm, but disturbed the motility even further . You need a more holistic approach to your problem, something that will normalize motility, promote regular normal stools and normalize the bacteria in the bowel. Also speak to a dietician regarding the correct diet. I trust this information helps you.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor